# SDR UPS98227944

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 2760 · Drag Control System
- Part: Quadrant
- Part number: 65237993
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 SPOILER QUADRANT IS CRACKED AT CABLE GUARD.  NR 11 SPOILER QUADRANT REPLACED IAW 27-61-81 MM.
